Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Asthmatic, ordered symbicort, feel uneasiness on its intake. Reason?

I am an asthma patient and have recently ordered symbicort from a mail order pharmacy. I received three canisters. After about a week with the first canister I was feeling very short of breath, tired and clammy, and had difficulty preforming my normal exercise...just as I did before being diagnosed with asthma about 6 years ago. I thought maybe there was a problem with the canister I was using, since it felt as though I was completely unmedicated, so I opened another. Within a day or so I began to feel much better and was able to go about my regular exercise without difficulty. That lasted about a week and I am once again beginning to have difficulty. My question is whether it is possible that I have received defective canisters, or are they manufactured in a way that would make that virtually impossible?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
thIS is no defect in can
but the inhalers sometime donot suit
you have to drink lot of water
these can cause acid reflux which causes problems written by you
you canchange salts after consultation
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor